This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
About a month ago i started getting a irritating/burning sensation in the tip of my penis, whenever i went to urinate it was hesitant/delayed and stung, it also seemed to dribble for a short period after i urinate too. I went to the doctors and they said it could be UTI or inflammation of some sort, so they gave me a 1 week course of "trimethoprim", this didnt work. I went back to the doctors and this time they said it could be thrush so i was given anti-fungle cream and took the trush (thrush) pill, about the same time i started eating loads of raw garlic everyday for about a week and things seemed to improve after a while i was fine. this only lasted for about 3-4 days and now its coming back, i really dont know what it is, its irritating, painfull and im quite worried as to what it could be.
I am male 19-20 years of age and of a healthy size and weight.
Iv looked all over the internet and i cant seem to find much other than STD's, prostate issues, diabetics and UTI's (its definitely not an STD)
Well, without a clinical evaluation it would be difficult to determine the cause of your symptoms. Possibilities that may need to be considered include infections (resistant to the given antibiotics), inflammations, erosions, trauma/ injury etc. Ideally one should have run a urine culture and sensitivity test before prescribing antibiotics. I would suggest consulting a urologist for a detailed evaluation and suggestion of an appropriate management plan.
Hope this is helpful.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.